# SDR UPS98826080

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D/CK, UPPER CARGO SEAT TRACK REPAIR SPLICE CORRODED, MISSING STRAP OPEN HOLES AND 1 STRAP STA 1320 TO 1340 LBL 52.  FABBED NEW STRAP, ALODINED, PRIMED AND INSTALLED IAW DC8 SRM 53-2-3  AND 51-1-8.
